# SDR DHL2006809513

- Difficulty date: August 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS EXTERIOR EXTERNAL POWER RECEPTACLE DOOR, INTERNAL DOUBLER CRACKED 0.500" STA -32.000 STA -40.000 L-31.5R.  PERFORMED MAJOR REPAIR IAW SRM 53-3-3 FIG 1.  REMOVED EXISTING INTERNAL DOUBLER IAW SRM 53-1-0, SRM 51-1-21, SRM 51-1-20D.  FABRICATED INTERNAL DOUBLER (AL7075T6 0.063") IAW SRM 53-3-3 FIG 1 ITEM "K", SRM 51-9-0 FIG. 68A.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW INTERNAL DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
